# SDR SIMA20230531001

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 19,989 hours, 12,971 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1583901
- Part serial: 1524
- Condition: Unserviceable
- Location: Rt Wing Flap
- Part time: 19,989 hours, 12,971 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL IN FLIGHT EMERGENCY DECLARED. PAX ASKED TO BRACE. DID NOT LAND OVERWEIGHT .-C/A-REMOVED AND REPLACED RH #2 FLAP ACTUATOR IAW AMM CH 27-51-01 OPS CHECK OK IAW AMM CH 27-50-00
